# SDR ASAA2014021306851

- Difficulty date: February 13, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 750 hours, 239 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED APU BITE PROCEDURE IAW TASK 49-60, TASK 801.  NO FAULTS NOTED.  APU OIL SHOWS FULL.  APU OK FOR SERVICE.
